# SDR FDEA201708112177

- Difficulty date: August 11, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 79,708 hours, 28,990 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT CK, LT FUSELAGE LANDING LIGHT MISSING FROM THE A/C WITH ASSOCIATED C/B TRIPPED.
